# SDR AALA202312146617

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 67,922 hours, 31,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 WILL NOT ARM THE SLIDE. MAINTENANCE LUBRICATED THE L2 DOOR SLIDE ARMING LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
